Skip to main content
placeholder image

Lipschitz continuous solutions for nonlinear obstacle problems

Journal Article


Abstract


Publication Date


  • 1977

Citation


  • Williams, G. H. (1977). Lipschitz continuous solutions for nonlinear obstacle problems. Mathematische Zeitschrift, 154(1), 51-65. doi:10.1007/BF01215112

Scopus Eid


  • 2-s2.0-34250288671

Web Of Science Accession Number


Start Page


  • 51

End Page


  • 65

Volume


  • 154

Issue


  • 1

Abstract


Publication Date


  • 1977

Citation


  • Williams, G. H. (1977). Lipschitz continuous solutions for nonlinear obstacle problems. Mathematische Zeitschrift, 154(1), 51-65. doi:10.1007/BF01215112

Scopus Eid


  • 2-s2.0-34250288671

Web Of Science Accession Number


Start Page


  • 51

End Page


  • 65

Volume


  • 154

Issue


  • 1